# SDR UIEA2022080200799

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Tape
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER  FUSELAGE  ACCESS  DOORS  PANELS  197CL,  197BL, 198BR, 198CR   WITH  SAFETY  TAPE  MISSING  AND  LOOSE (REMOVED LOOSE TAPE, CLEANED AND RETAPED CHAFFING TAPE AT LOWER FUSELAGE ACCESS DOOR PANELS 97CL, 197BL,198BR & 198CR PER B767-300 AMM 20-30-01-992-001 )
